PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Automorphisms of Witt rings of global fields

Volume 163 / 2014

Alfred Czogała, Mieczysław Kula Acta Arithmetica 163 (2014), 1-13 MSC: Primary 11E81; Secondary 19F15. DOI: 10.4064/aa163-1-1

Abstract

We construct an uncountable set of strong automorphisms of the Witt ring of a global field.

Authors

  • Alfred CzogałaInstitute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    e-mail
  • Mieczysław KulaInstitute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image